MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE TRANSDUCER INTERFACE CABLE.DTX. NON STERILE; BLOOD-PRESSURE TRANSDUCER CABLE

MERIT MEDICAL SINGAPORE TRANSDUCER INTERFACE CABLE.DTX. NON STERILE; BLOOD-PRESSURE TRANSDUCER CABLE
Catalog Number 684267
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for full evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during post-op monitoring of a heart surgery patient, the clinical staff believed that the patient developed hypertension due to pressure changes demonstrating r-r variability.The patient was medically treated for hypertension [catapresan iv] with no additional consequences to report.The account alleges that the inaccurate pressure changes may be related to a faulty transducer interface cable.The cable has been tested at another site and the fault was reproducible.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TRANSDUCER INTERFACE CABLE.DTX. NON STERILE
Common Device Name
BLOOD-PRESSURE TRANSDUCER CABLE
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN  768926
MDR Report Key11274003
Report Number8020616-2021-00007
Device Sequence Number17013914
Product Code DXN
UDI-Device Identifier00884450330975
UDI-Public884450330975
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
DXN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number684267
Device Lot Number684267
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;